# SDR 0105079971

- Difficulty date: June 7, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Aircraft time: 83,394 hours, 87,774 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, A crack was found on the upper fuel tank access panel doubler. Repaired per EA 99-181239.
